# SDR O4H2002F00000

- Difficulty date: June 18, 2001
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737317
- Aircraft serial: 23495
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 2602540
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN WHEEL ASSEMBLY,  THROWN TREAD AND 4 BROKEN TIE BOLTS.  THROWN TREAD DUE TO LOW PRESSURE CAUSED BY PACKING EXTRUSION PACKING EXTRUSION CAUSED BY BROKEN TIE BOLTS.  BROKEN TIE BOLTS CAUSE IS UNDETERMINED.  PENDING ENGINEERING EVALUATION.
